首页    期刊浏览 2025年02月22日 星期六
登录注册

文章基本信息

  • 标题:Radar Detection Based on Fuzzy Hypotheses with Fuzzy Data
  • 本地全文:下载
  • 作者:Elsherif, Ahmed K. ; Tang, Chunming ; Zhang, Lei
  • 期刊名称:Journal of Networks
  • 印刷版ISSN:1796-2056
  • 出版年度:2014
  • 卷号:9
  • 期号:9
  • 页码:2309-2318
  • DOI:10.4304/jnw.9.9.2309-2318
  • 语种:English
  • 出版社:Academy Publisher
  • 摘要:A new approach for testing fuzzy hypotheses with fuzzy data based on fuzzy test statistic function is proposed. First, we present h-level (the end points are closed interval) for the fuzzy hypotheses parameter and the fuzzy data. Then, we construct the related fuzzy test statistic. Second, three different types of fuzzy hypotheses parameters are defined. Finally, a practical example for radar decision criteria is provided based on it to clarify the proposed approaching method. The advantages of the proposed method with respect to the three methods are shown and discussed.
  • 关键词:Radar Decision;Fuzzy Data;Fuzzy Hypotheses;Membership Function;Fuzzy Test Statistic
国家哲学社会科学文献中心版权所有